AMS eContent Search Results
Matches for: msc=(11A51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 83 found      Go to page: 1 2 3

[31] Zhenxiang Zhang. A one-parameter quadratic-base version of the Baillie-PSW probable prime test. Math. Comp. 71 (2002) 1699-1734. MR 1933051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Colin Percival. Rapid multiplication modulo the sum and difference of highly composite numbers. Math. Comp. 72 (2003) 387-395. MR 1933827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Pedro Berrizbeitia and Boris Iskra. Deterministic primality test for numbers of the form $A^2.3^n+1$, $n \ge 3$ odd. Proc. Amer. Math. Soc. 130 (2002) 363-365. MR 1862113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Tony Forbes. Fifteen consecutive integers with exactly four prime factors. Math. Comp. 71 (2002) 449-452. MR 1863014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Chris K. Caldwell and Yves Gallot. On the primality of $n! \pm 1$ and $2 \times 3 \times 5 \times \dotsm \times p \pm 1$. Math. Comp. 71 (2002) 441-448. MR 1863013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Zhenxiang Zhang. Finding strong pseudoprimes to several bases. Math. Comp. 70 (2001) 863-872. MR 1697654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Everett W. Howe. Higher-order Carmichael numbers. Math. Comp. 69 (2000) 1711-1719. MR 1709151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Pedro Berrizbeitia and T. G. Berry. Cubic reciprocity and generalised Lucas-Lehmer tests for primality of $A.3^n\pm1$ . Proc. Amer. Math. Soc. 127 (1999) 1923-1925. MR 1487359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Harvey Dubner and Wilfrid Keller. New Fibonacci and Lucas primes . Math. Comp. 68 (1999) 417-427. MR 1484896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jeff Young. Large primes and Fermat factors. Math. Comp. 67 (1998) 1735-1738. MR 1484904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Anitha Srinivasan. Computations of class numbers of real quadratic fields. Math. Comp. 67 (1998) 1285-1308. MR 1468944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Anders Björn and Hans Riesel. Factors of generalized Fermat numbers. Math. Comp. 67 (1998) 441-446. MR 1433262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] F. Arnault. The Rabin-Monier theorem for Lucas pseudoprimes. Math. Comp. 66 (1997) 869-881. MR 1408370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Tony Forbes. A large pair of twin primes. Math. Comp. 66 (1997) 451-455. MR 1372004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Günter Löh and Wolfgang Niebuhr. A new algorithm for constructing large Carmichael numbers. Math. Comp. 65 (1996) 823-836. MR 1325872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ronald Joseph Burthe Jr.. Further investigations with the strong probable prime test. Math. Comp. 65 (1996) 373-381. MR 1325864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] R. F. Lukes, C. D. Patterson and H. C. Williams. Some results on pseudosquares. Math. Comp. 65 (1996) 361-372. MR 1322892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Harvey Dubner and Wilfrid Keller. Factors of generalized Fermat numbers . Math. Comp. 64 (1995) 397-405. MR 1270618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Gary B. Gostin. New factors of Fermat numbers . Math. Comp. 64 (1995) 393-395. MR 1265015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] R. Crandall, J. Doenias, C. Norrie and J. Young. The twenty-second Fermat number is composite . Math. Comp. 64 (1995) 863-868. MR 1277765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] F. Arnault. Rabin-Miller primality test: composite numbers which pass it . Math. Comp. 64 (1995) 355-361. MR 1260124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Wilfrid Keller. New Cullen primes . Math. Comp. 64 (1995) 1733--1741, S39--S46. MR 1308456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Chris K. Caldwell. On the primality of $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 64 (1995) 889-890. MR 1284663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Aaron Schlafly and Stan Wagon. Carmichael's conjecture on the Euler function is valid below $10\sp {10,000,000}$ . Math. Comp. 63 (1994) 415-419. MR 1226815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Richard Crandall and Barry Fagin. Discrete weighted transforms and large-integer arithmetic . Math. Comp. 62 (1994) 305-324. MR 1185244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Harvey Dubner. Generalized repunit primes . Math. Comp. 61 (1993) 927-930. MR 1185243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Wieb Bosma. Explicit primality criteria for $h\cdot 2\sp k\pm 1$ . Math. Comp. 61 (1993) 97--109, S7--S9. MR 1197510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ivan Damgård, Peter Landrock and Carl Pomerance. Average case error estimates for the strong probable prime test . Math. Comp. 61 (1993) 177-194. MR 1189518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 83 found      Go to page: 1 2 3